MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LS 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LS 200 S/C; PISTON SYRINGE
Model Number 309656
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ls 200 s/c leaked during use.The following information was provided by the initial reporter: material no.: 309656, batch no.: unknown.It was reported that the syringe would not fit the transfer device which caused leakage at the luer connection.Concern description: reported by user that the slip tip did not fit securely on the transfer device.Upon attaching transfer device to syringe and transferring blood to the vacutainers, specimen leaked out around the tip end.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
 
Event or Problem Description
It was reported that syringe 3ml ls 200 s/c leaked during use.The following information was provided by the initial reporter: material no.: 309656 batch no.: unknown.It was reported that the syringe would not fit the transfer device which caused leakage at the luer connection.Concern description: reported by user that the slip tip did not fit securely on the transfer device.Upon attaching transfer device to syringe and transferring blood to the vacutainers, specimen leaked out around the tip end.

Brand Name
SYRINGE 3ML LS 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10112558
Report Number1213809-2020-00362
Device Sequence Number2405529
Product Code FMF
UDI-Device Identifier30382903096566
UDI-Public30382903096566
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309656
Device Catalogue Number309656
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;